MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LOCKING SCREW SLF-TPNG WITH STARDRIVE RECESS 12MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LOCKING SCREW SLF-TPNG WITH STARDRIVE RECESS 12MM; SCREW, FIXATION, BONE
Model Number 212.812
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is an orthopedics coordinator.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that during an unknown procedure on (b)(6) 2019, a mini frag set was discovered of having a 12mm 2.4mm cortex screws in the slots where 12mm 2.4mm locking screws should be.It was mentioned that the surgeon wanted a 12mm locking screws but had to use something else to successfully complete the procedure.There was no surgical delay reported.Patient condition was unknown.Concomitant device reported: unknown cortex screws (part# unknown, lot# unknown, quantity unknown) this report is for one (1) 2.4mm locking screw slf-tpng with stardrive recess 12mm this is report 2 of 3 for (b)(4).

Brand Name
2.4MM LOCKING SCREW SLF-TPNG WITH STARDRIVE RECESS 12MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9153288
Report Number2939274-2019-61124
Device Sequence Number19594794
Product Code HWC
UDI-Device Identifier10886982152824
UDI-Public(01)10886982152824
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number212.812
Device Catalogue Number212.812
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2019
Initial Report FDA Received Date10/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;